Elimination of recursion schemas in the Grzegorczyk $\mathscr E^2$ class
Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 561-568
Cet article a éte moissonné depuis la source Math-Net.Ru
The existence of a finite basis with respect to composition in the $\mathscr E^2$ class of Grzegorczyk classification is proved.
@article{MZM_1969_5_5_a8,
author = {S. S. Marchenkov},
title = {Elimination of recursion schemas in the {Grzegorczyk} $\mathscr E^2$ class},
journal = {Matemati\v{c}eskie zametki},
pages = {561--568},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a8/}
}
S. S. Marchenkov. Elimination of recursion schemas in the Grzegorczyk $\mathscr E^2$ class. Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 561-568. http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a8/